Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Dynamical systems with Lipschitz inverse shadowing properties. / Pilyugin, S. Yu; Vol'fson, G. I.; Todorov, D. I.
в: Vestnik St. Petersburg University: Mathematics, Том 44, № 3, 09.2011, стр. 208-213.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Dynamical systems with Lipschitz inverse shadowing properties
AU - Pilyugin, S. Yu
AU - Vol'fson, G. I.
AU - Todorov, D. I.
N1 - Copyright: Copyright 2012 Elsevier B.V., All rights reserved.
PY - 2011/9
Y1 - 2011/9
N2 - In this paper, the notion of the Lipschitz inverse shadowing property with respect to two classes of d-methods that generate pseudotrajectories of dynamical systems is introduced. It is shown that if a diffeomorphism of a Euclidean space has the Lipschitz inverse shadowing property on the trajectory of an individual point, then the Mañé analytic strong transversality condition must be satisfied at this point. This result is used in the proof of the main theorem: a diffeomorphism of a smooth closed manifold that has the Lipschitz inverse shadowing property is structurally stable.
AB - In this paper, the notion of the Lipschitz inverse shadowing property with respect to two classes of d-methods that generate pseudotrajectories of dynamical systems is introduced. It is shown that if a diffeomorphism of a Euclidean space has the Lipschitz inverse shadowing property on the trajectory of an individual point, then the Mañé analytic strong transversality condition must be satisfied at this point. This result is used in the proof of the main theorem: a diffeomorphism of a smooth closed manifold that has the Lipschitz inverse shadowing property is structurally stable.
KW - dynamical systems
KW - inverse shadowing
KW - structural stability
KW - transversality
UR - http://www.scopus.com/inward/record.url?scp=84859702061&partnerID=8YFLogxK
U2 - 10.3103/S106345411103006X
DO - 10.3103/S106345411103006X
M3 - Article
AN - SCOPUS:84859702061
VL - 44
SP - 208
EP - 213
JO - Vestnik St. Petersburg University: Mathematics
JF - Vestnik St. Petersburg University: Mathematics
SN - 1063-4541
IS - 3
ER -
ID: 74986010